Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The rational approximation of functions which are formally defined by a power series expansion

Author: P. Wynn
Journal: Math. Comp. 14 (1960), 147-186
MSC: Primary 65.00; Secondary 30.00
MathSciNet review: 0116457
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00, 30.00

Retrieve articles in all journals with MSC: 65.00, 30.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society